# SDR UIEA2022021500135

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 77,718 hours, 13,211 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 ENG RH CORE COWL EXHAUST LWR RIVETS HOLES FOUND CRACKED( #3 ENG RH CORE COWL PRECOOLER LOWER SKIN CRACK AREA EXTERNAL DOUBLER REPAIRED )
